Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
157 Doctors are Online

High liver count, palp on gallbladder. Blood test done, ultrasound scan showed emporium, colorful. Advise?

Hi, I am 33 years of age and had bloods taken liver count was high but not real high I also had a ultrasound done report came back with a ? When asking my local doctor what this meant the only answer I received was the word emporium and colorful ??? I am unsure of what this means they also found a palp on my gallbladder ? Will I have to have surgery to remove it?
Asked On : Wed, 1 May 2013
Answers:  1 Views:  15
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
General & Family Physician 's  Response
Sep 2013
Hi, thanks for the query to H. C.M. Forum.
Why you get in blood examination ?
Why you get in an U/S?
What are the complaints for which you are asking about surgery?
Any how the meaning emporium and colorful as far as concerned about U/S is nothing.
If there are stones in gall bladder than surgery is the only option.
If enlargement of liver is there than you have to take treatment accordingly.
Have a nice day. Good luck Dr. HET
Answered: Wed, 1 May 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor